... for bv. I stopped taking it because on day 4 I started to develop a rash from my chest down which appeared to look like a mid sunburn (although I wasn't in the sun at all). On what would have been day 6 of me taking the medication, I started developing severe joint pain and stiffness, from my shoulders, my neck to my hands, elbows, knees, ankles and lower back. I'm an otherwise very healthy, active 35 year old (5 ft 9 and 155 lbs) and now I feel like I'm 80! How long is this going to last? I am scared.
- Metronidazole Drug Information
- Bismuth Subsalicylate / Metronidazole / Tetracycline Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2010 • 1 answer
Bismuth Subcitrate Potassium/Metronidazole/Tetracycline - Can bad taste in the mouth linger on after
Posted 12 May 2012 • 1 answer
Posted 18 Dec 2012 • 2 answers
Posted 14 Feb 2013 • 1 answer
Posted 28 Oct 2015 • 0 answers